# SDR ASAA2021102536424

- Difficulty date: October 25, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 51,638 hours, 15,319 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 8221567102
- Part serial: 16D3F6
- Condition: None
- Location: Flight Compartme
- Part time: 54,362 hours, 15,890 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITAL WINDOW FOR IAS/MACH AND ALT ON MCP PANEL ARE DIFFICULT TO READ. GROUNDED - YES. REMOVED DFCS MODE CONTROL PANEL (MCP) PER B737-800 AMM 22-11-34-000-801 INSTALLED MCP PER AMM 22-11-34-400-801 INSTALLED/REMOVED 9 MIG-51A. PERFORMED MCP INSTALLATION TEST PER AMM 22-11-34-740-801 DFCS BITE GROUP #32 LRU REPLACEMENT TEST AND DFCS BITE GROUP #49 LAND VERIFY TEST PER AMM 22-11-00/201. ALL TESTS PASSED PERFORMED HGS SYSTEM TEST PER SMM 34-36-00 HGS SYSTEM TEST PASSED APPROACH SURVEY COMPLETED FOR BOTH, REF LOG PAGE 60287578 FOR REMOVAL OF MEL 22-16K. A/C RELEASED FROM MEL 22-16G C/N 25018584 REMOVED. SEAMC DAVE NOTIFIED.
